If I stop using Vesicare will my urinary condition stabilize or worsen?

Answers (1)

9 Jul 2011

Studies have shown VESIcare to be effective in relieving many of the symptoms of an overactive bladder. In clinical studies, people who took the drug significantly reduced the frequency of wetting accidents and needed to urinate less frequently. Also, people who took it were able to pass more urine each time they used the bathroom (the frequent muscle contractions of an overactive bladder usually prevent the bladder from holding a normal amount of urine).

However do double check it with a doc/pharmacist, please take care, be well.

Votes: +0
caringsonbj 9 Jul 2011

I have read the post but along those same lines any person taking meds for a bladder that does not empty should take those medications unless they are told different by the prescribing physician, If for a reason a drug is stopped before restarting the drug (such as flomax, avodart) consult the doctor so if a dose adjustment needs to be made they are aware. I thank you for allowing me to stray from the subject but I am aware of a person who had problems and thought it would be good information (thanx Rajive for allowing me to interrupt)

Rajive Goel 9 Jul 2011

Welcome Billy, you well?

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Natural supplement for weak bladder?

I have been taking a prescription medication "VESIcare" for a mild case of incontinence or weak bladder. I was prescribed VESIcare ...

1 answer 17 Aug 2010

Has anyone with fibromyalgia been given Vesicare?

I have fibromyalgia for over 3 years. Bad bladder and bowel symptoms. My GP has given me Vesicare to "Try" to see if this helps. I have had ...

5 answers 12 May 2011

Vesicare for 1 month, helped with urgency and frequency so decided to stop, now symptoms worse, why?

Now the problem seems worse than before starting treatment with some incontinence which i never experienced before is this possible?

2 answers 16 May 2011

Can Vesicare cause pain in side or center below rib cage?

Pain started about 5-6 days after taking vesicare. Very sharp pain when turning or twisting body especially when lying down. Pain only lasts a few ...

1 answer 6 Feb 2012

Which do I take in a.m., which in p.m.? hydrochlorothiazide , and Vesicare?

Have to get up 3 or 4 times a night to urinate - have tried taking the Vesicare in a.m., and hydrochlorothiazide in p.m. Then switched, taking ...

1 answer 8 Apr 2013